Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/104
Title: Routing and wavelength assignment in optical networks from edge disjoint path algorithms
Authors: MANJUNATH, D
MANOHAR, P
SHEVGAONKAR, RK
Keywords: Graph Theory
Network Topology
Optical Fibre Networks
Telecommunication Network Routing
Issue Date: 2002
Publisher: IEEE
Citation: IEEE Communications Letters 6(5), 211-13
Abstract: Routing and wavelength assignment (RWA) problems in wavelength-routed optical networks are typically solved using a combination of integer programming and graph coloring. Such techniques are complex and make extensive use of heuristics. We explore an alternative solution technique in the well-known maximum edge disjoint paths (EDP) problem which can be naturally adapted to the RWA problem. Maximum EDP is NP-hard, but now it is known that simple greedy algorithms for it are as good as any of the more complex heuristic solutions. In this paper we investigate the performance of a simple greedy maximum edge disjoint paths algorithm applied to the RWA problem and compare it with a previously known solution method.
URI: http://dx.doi.org/10.1109/4234.1001667
http://hdl.handle.net/10054/104
http://dspace.library.iitb.ac.in/xmlui/handle/10054/104
ISSN: 1089-7798
Appears in Collections:Article

Files in This Item:
File Description SizeFormat 
1001667.pdf75.54 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.